# SDR DALA2024030803176

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,668 hours, 28,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L2 Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 5638 AFTER T/O FA AT DOOR 2L REPORTED THAT SLIDE LIGHT EXTINGUISHED.   CLEARED DEBRIS ON GIRT BAR SLIDE INSERT. PREFORMED OPS CHK PER B757 AMM 52-11. OPS CHK GOOD. AC OK FOR SVC (5506028)
